Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

whats the problem?

My 2 and1/2 month old is crying nonstop. She keeps putting her hands in her mouth. We just took her to start her shots yesterday and she had red on her tummy when i gave her a bath this morning, she's been congested and we put vics. on her. Should i be concerned? what should i do?

Answer Question
 
kat324

Asked by kat324 at 1:55 PM on Nov. 14, 2009 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (12)
  • Take her temp
    Call Her Dr
    Give her some tylenol
    Anonymous

    Answer by Anonymous at 1:57 PM on Nov. 14, 2009

  • Stop putting Vicks on an infant.
    Check her temperature.
    Does she want fed?
    What is the red from?
    Call the doctor for medical advice, not a message board.
    Anonymous

    Answer by Anonymous at 2:00 PM on Nov. 14, 2009

  • She may be teething (Yes, thisw young!) and I wouldn't use Vicks if she has red spots, she may have caught something, Vicks irritates the skin. Give her extra liquids, baby tylenol if your doctor has recommended it, CALL THE DOCTOR, don't take all advice from here--not even mine!
    Anonymous

    Answer by Anonymous at 2:03 PM on Nov. 14, 2009

  • I agree with everyone here - - stop using vicks and call the Dr. That advice isn't meant to alarm you, but it is the best course taken if you're not sure what's wrong.
    TiffanyMarie80

    Answer by TiffanyMarie80 at 2:18 PM on Nov. 14, 2009

  • Vicks could've caused the redness on her tummy.
    Anonymous

    Answer by Anonymous at 2:33 PM on Nov. 14, 2009

  • I agree with Don't take advice from Cafemom.

    Your doctor should have given you info about the 'shots' she got and what to do. If your doctor wants you to use Tylenol then the doctor would have told you the reason and the dose.

    You don't use Vicks on a child under 2.

    Why would you call the doctor? The crying, red tummy, and congestion? Those are the things you need to call and tell the doctor about. Its always a good idea not to get treatment on a Friday because you may have problems getting ahold of the doctor on Sat.

    It's hard being a new mom. You need to learn to use google and find info for yourself, you don't want to trust your child's health to others.
    Gailll

    Answer by Gailll at 2:38 PM on Nov. 14, 2009

  • It's amazing that everyone suggest to give a child tylonal when anything is wrong. I personally think people are too quick to drug their children. But anyhow. Check her temprature and give the ol' doc a call. It could be a simple reaction to the shots and could clear up soon.
    JazzlikeMraz

    Answer by JazzlikeMraz at 2:45 PM on Nov. 14, 2009

  • Only the doc can help you, call them and insist you are coming in to the clinic for an emergency check up.
    masipagwapa

    Answer by masipagwapa at 2:47 PM on Nov. 14, 2009

  • I used baby vics on my son, he is fine... I would not use the adult version though, its too strong. Rashes, fever, irritability is very very common following immunizations, ALL of my kids reacted that way, every time. BUT, you shoyld make a call to your baby's Drm just to be on the safe side. It will atleast ease your worried mind. :)
    jenmay44me

    Answer by jenmay44me at 3:47 PM on Nov. 14, 2009

  • D DOC SHOULD HAVE EXPLAINED TO U WUT TO DO IN CASE UR BABY GOT D RED SPOTS , IN MY CASE I WAS TOLD TO GIVE MY BABY BABY TYLENOL , BUT COLD UR DOC N DONT PUT ANYTHING LIKE VIC IN UR BABY UNLESS UR DOC SAYS IS OK . D RED SPOTS R A ''SIDE EFFECT' OF D SHOT BUT THEY QUICKLY DISSAPEAR . MY SON DA THEM HE'S ALMOST 3 MONTHS OLD
    happymom1988

    Answer by happymom1988 at 4:29 PM on Nov. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN